# SDR IPXA10M58174

- Difficulty date: December 31, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Canning
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: NRC6035508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, REPAIR SURVEY SEQ NR 290-W4-02 RT WING INBD FLAP UPPER SKIN APPROX BETW EEN STA XIFH 165 TO 177 REPAIR DOUBLER HAS OILCANNING CONDITION.  REMOVED EXISTING REPAIR 290-W4-02 RT WING INBD FLAP UPPER SKIN BETWEEN  XIFH 165 TO 177.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF SRM 57-00-01 FIG 201 REPAIR 1.
